# SDR 99ZZZX236

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N248F
- Make and model: Amtr MINI500
- Aircraft serial: 402B
- System (JASC): 8011 · Engine Starter
- Part: Cover
- Condition: Cracked
- Location: Starter
- Part time: 1 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER APPROXIMATELY 1 HOUR OF ENGINE OPERATION, THE STARTER HOUSING WAS OBSERVED TO BE CRACKED ON EITHER SIDE OF THE STRATER MOTOR.  SUBMITTER SUGGESTED STARTER WAS IMPROPERLY MOUNTED, AS DELIVERED IN THE KIT.  THE O-RINGS WERE COMPRESSED TO THE POINT THERE WAS NO DAMPENING.  FAILURE WAS IMMINENT.  CAREFUL INSPECTION IS REQUIRED.
